MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD NEEDLE ECLIPSE; NEEDLES, HYPODERMIC

BECTON DICKINSON, S.A. BD NEEDLE ECLIPSE; NEEDLES, HYPODERMIC
Catalog Number 305760
Medical Device Problem Codes Fluid/Blood Leak (1250); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd needle eclipse poor connection needle to syringe.The following information was provided by the initial reporter: bd eclipse needle no longer securely leur locks in with the bd 3ml syringe (often used together by nurses to deliver subcutaneous injection/medications).The concern is that the connection point will disconnect at the point of injection causing potential blood and body fluid exposure/injury or loss/incorrect dosing of medication.At the time of the initial contact difficulty attaching the syringe to the needle could also cause injury and loss.
 
Additional Manufacturer Narrative
A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
A device history record review was completed for provided material number 305760 and lot number 2011009.The review did not reveal any abnormalities detected during the production process that could have contributed to the reported defect and all quality tests were found to be within specification.To aid in the investigation of this issue, one (1) luer lock syringe and one (1) eclipse needle were returned for evaluation by our quality team.The eclipse needle had the snap clip (white plastic ¿ring¿) without activation.The needle was assembled onto the provided syringe and no issues were identified.Both devices could be connected and no leakage was observed.Please note that when assembling the eclipse needle with a luer lock syringe, a slightly rotational movement should be performed.We would like to inform you that smartslip technology ¿ has been introduced to help ensure a secure connection is made with luer slip syringes.Based on the investigation results, no manufacturing related issue or cause could be determined.At this time, further action has not been determined necessary.Our quality team will continue to closely monitor the manufacturing process for signs of this potential defect and any emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD NEEDLE ECLIPSE
Common Device Name
NEEDLES, HYPODERMIC
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22119265
Report Number3002682307-2025-00070
Device Sequence Number15191195
Product Code FMI
UDI-Device Identifier50382903057608
UDI-Public(01)50382903057608(11)201110(17)251031(10)2011009
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number305760
Device Lot Number2011009
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown